MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3214
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Initial reporter phone number: (b)(6).
 
Event or Problem Description
It was reported that the patient's system was autoreducing due to high impedances.Reprogramming was unable to resolve the issue.As a result, the patient underwent surgical intervention during which the lead was explanted and replaced, resolving the issue.
 
Additional Manufacturer Narrative
The report of high impedance was confirmed.Analysis of the returned lead found two broken wires at channels 3 and 9.These broken wires are consistent with an overstress condition or sudden event the lead was subjected to while still in vivo.

Brand Name
LAMITRODE TRIPOLE 16C LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16542713
Report Number1627487-2023-01118
Device Sequence Number12375189
Product Code LGW
UDI-Device Identifier05414734401784
UDI-Public05414734401784
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2023
Device Model Number3214
Device Catalogue Number3214
Device Lot Number8242939
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD EXTENSION (X2)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown